×

zbMATH — the first resource for mathematics

Fixed point theorems in fuzzy metric spaces. (English) Zbl 1232.54042
Summary: In the present work, we establish several fixed point theorems for a new class of self-maps in \(M\)-complete fuzzy metric spaces and compact fuzzy metric spaces, respectively.

MSC:
54H25 Fixed-point and coincidence theorems (topological aspects)
54A40 Fuzzy topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Kramosil, I.; Michálek, J., Fuzzy metric and statistical metric spaces, Kybernetika, 11, 336-344, (1975) · Zbl 0319.54002
[2] Grabiec, M., Fixed points in fuzzy metric spaces, Fuzzy sets and systems, 27, 385-389, (1988) · Zbl 0664.54032
[3] Gregori, V.; Sapena, A., On fixed-point theorems in fuzzy metric spaces, Fuzzy sets and systems, 125, 245-252, (2002) · Zbl 0995.54046
[4] Fang, J.X., On fixed point theorems in fuzzy metric spaces, Fuzzy sets and systems, 46, 107-113, (1992) · Zbl 0766.54045
[5] Mishra, S.N.; Sharma, N.; Singh, S.L., Common fixed points of maps on fuzzy metric spaces, International journal of mathematics and mathematical sciences, 17, 253-258, (1994) · Zbl 0798.54014
[6] George, A.; Veeramani, P., On some results in fuzzy metric spaces, Fuzzy sets and systems, 64, 395-399, (1994) · Zbl 0843.54014
[7] Vasuki, R.; Veeramani, P., Fixed point theorems and Cauchy sequences in fuzzy metric spaces, Fuzzy sets and systems, 135, 415-417, (2003) · Zbl 1029.54012
[8] Imdad, M.; Ali, J., Some common fixed point theorems in fuzzy metric spaces, Mathematical communications, 11, 153-163, (2006) · Zbl 1152.54355
[9] Kumar, S.; Miheţ, D., \(G\)-completeness and \(M\)-completeness in fuzzy metric spaces: a note on a common fixed point theorem, Acta Mathematica hungarica, 126, 253-257, (2010) · Zbl 1224.54072
[10] Miheţ, D., A Banach contraction theorem in fuzzy metric spaces, Fuzzy sets and systems, 144, 431-439, (2004) · Zbl 1052.54010
[11] Miheţ, D., On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy sets and systems, 158, 915-921, (2007) · Zbl 1117.54008
[12] Miheţ, D., A class of contractions in fuzzy metric spaces, Fuzzy sets and systems, 161, 1131-1137, (2010) · Zbl 1189.54035
[13] Sedghi, S.; Altun, I.; Shobe, N., Coupled fixed point theorems for contractions in fuzzy metric spaces, Nonlinear analysis, 72, 1298-1304, (2010) · Zbl 1180.54060
[14] Sharma, S., Common fixed point theorems in fuzzy metric spaces, Fuzzy sets and systems, 127, 345-352, (2002) · Zbl 0990.54029
[15] Singh, B.; Chauhan, M.S., Common fixed points of compatible maps in fuzzy metric spaces, Fuzzy sets and systems, 115, 471-475, (2000) · Zbl 0985.54009
[16] Vasuki, R., A common fixed point theorem in a fuzzy metric space, Fuzzy sets and systems, 97, 395-397, (1998) · Zbl 0926.54005
[17] Yun, G.; Hwang, S.; Chang, J., Fuzzy Lipschitz maps and fixed point theorems in fuzzy metric spaces, Fuzzy sets and systems, 161, 1117-1130, (2010) · Zbl 1204.54008
[18] Schweizer, B.; Sklar, A., Statistical metric spaces, Pacific journal of mathematics, 10, 385-389, (1960) · Zbl 0091.29801
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.